Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Weight loss, metal taste in mouth, headaches and loss of appetite. Low blood pressure. What is wrong?

I have had constant headaches for the last 2/3 weeks now, i have been feeling dizzy, pain in back of right side of my head, loss of apatite, lost a few pounds in weight, forgetting things, i have some sort of metal taste in my mouth, been feeling really tired. My blood pressure is 99/69 i checked it about 20 minutes ago now. What do you suggest?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
hello and welcome,

as per the details provided,you are hypotensive.

weight loss,headache and dizziness usually occurs in hypotensive patients.
The metallic taste in mouth may be due to deep dental caries/impacted wisdom teeth which is decayed/throat infection/tonsillitis.
Please do visit a dentist to get thorough examination.

Grossly decayed(impacted) teeth has to be extracted.

Please do vsit a physician regarding throat and tonsills examination.
Maintain good oral hygiene.
diet control is necessary for maintaining blood pressure levels.

take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor